# SDR ASOA2018061440031

- Difficulty date: December 27, 2017
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 33,172 hours, 23,921 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN APU FIRE MESSAGE IN FLIGHT. THE CREW COMPLIED WITH THE QRH AND THE MESSAGE DID NOT PERSIST. THE AIRCRFT LANDED AT EVV WITHOUT INCIDENT WHERE CONTRACT MAINTENANCE INSPECTED THE AIRCRAFT WITH NO DAMAGE NOTED.  MAINTENANCE OPERATIONALLY CHECKED THE APU WITH NO DEFECTS NOTED. THE AIRCRAFT WAS SUBSEQUENTLY APPROVED FOR RETURN TO SERVICE.
